Evidence map›Paper›PMID 23983288›Full record

ArticleIndian journal of anaesthesia2013

Kounis syndrome resulting from anaphylaxis to diclofenac.

Akhilesh Kumar Tiwari, Gaurav Singh Tomar, Col S Ganguly, Mukul Chandra Kapoor

Open access · diamondAbstract read
In one paragraph

Article in Indian journal of anaesthesia, 2013. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 7 papers.

0numbers the graph read from it
0cells of the map it votes in
7citing papers in PubMed
1.0field-weighted citation impact, top 27% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

7 citing papers in PubMed, 18 citations in OpenAlex.

  1. Kounis Syndrome: Review of Clinical Cases.Cardiovascular & hematological disorders drug targets · 2024
    Review
  2. Kounis Syndrome Associated With the Use of Diclofenac.Texas Heart Institute journal · 2023
    Review
  3. Article
  4. Kounis syndrome secondary to nimesulide ingestion: a case report.The Egyptian heart journal : (EHJ) : official bulletin of the Egyptian Society of Cardiology · 2021
    Article
  5. Drug-induced anaphylactic reactions in Indian population: A systematic review.Indian journal of critical care medicine : peer-reviewed, official publication of Indian Society of Critical Care Medicine · 2014
    Article
  6. Occurrence of Kounis syndrome under anesthesia.Journal of anaesthesiology, clinical pharmacology
    Article
  7. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

4 authors.

Akhilesh Kumar TiwariDepartment of Anaesthesia, Sushruta Trauma Centre, Civil Lines, New Delhi, India.
Gaurav Singh Tomar
Col S Ganguly
Mukul Chandra Kapoor

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

"Kounis syndrome" refers to acute coronary syndromes of varying degree (myocardial ischaemia to infarction) induced by mast cell activation as a result of allergic and anaphylactic reactions. ST-segment elevated myocardial infarction is a rare complication that can occur even in patients with normal coronary arteries due to anaphylactic reactions. We present a case that developed acute myocardial infarction following a diclofenac sodium-induced anaphylaxis. The patient did not have any previous coronary artery disease, but there was a temporal relationship with development of the anaphylactic reaction due to diclofenac sodium and the cardiac event. The patient was managed conservatively and the recovery was uneventful.

Indexed as

Anaphylaxisdiclofenac sodiumKounis syndromemyocardial ischaemia/infarction

Identifiers

PMID23983288
PMCPMC3748684
OpenAlexW1994598327

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC-SA
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.